MathSciNet Relay Station
MathSciNet bibliographic data
MR2235856 (2007b:53181) 53D45 (53D35 53D40)
Cieliebak, K.; Mohnke, K. Compactness for punctured holomorphic curves. Conference on Symplectic Topology. J. Symplectic Geom. 3 (2005), no. 4, 589–654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement